Bernstein-Sato polynomials on normal toric varieties

Jen Chieh Hsiao, Laura Felicia Matusevich

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We generalize the Bernstein-Sato polynomials of Budur, Mustaţǎ, and Saito to ideals in normal semigroup rings. In the case of monomial ideals, we also relate the roots of the Bernstein-Sato polynomial to the jumping coefficients of the corresponding multiplier ideals. To prove the latter result, we obtain a new combinatorial description for the multiplier ideals of a monomial ideal in a normal semigroup ring.

Original languageEnglish
Pages (from-to)117-132
Number of pages16
JournalMichigan Mathematical Journal
Volume67
Issue number1
Publication statusPublished - 2018 Mar

Fingerprint

Multiplier Ideals
Semigroup Ring
Monomial Ideals
Bernstein Polynomials
Toric Varieties
Roots
Generalise
Coefficient

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Hsiao, Jen Chieh ; Matusevich, Laura Felicia. / Bernstein-Sato polynomials on normal toric varieties. In: Michigan Mathematical Journal. 2018 ; Vol. 67, No. 1. pp. 117-132.
@article{043d818e843340aab3c7ddbdb334a599,
title = "Bernstein-Sato polynomials on normal toric varieties",
abstract = "We generalize the Bernstein-Sato polynomials of Budur, Mustaţǎ, and Saito to ideals in normal semigroup rings. In the case of monomial ideals, we also relate the roots of the Bernstein-Sato polynomial to the jumping coefficients of the corresponding multiplier ideals. To prove the latter result, we obtain a new combinatorial description for the multiplier ideals of a monomial ideal in a normal semigroup ring.",
author = "Hsiao, {Jen Chieh} and Matusevich, {Laura Felicia}",
year = "2018",
month = "3",
language = "English",
volume = "67",
pages = "117--132",
journal = "Michigan Mathematical Journal",
issn = "0026-2285",
publisher = "University of Michigan",
number = "1",

}

Bernstein-Sato polynomials on normal toric varieties. / Hsiao, Jen Chieh; Matusevich, Laura Felicia.

In: Michigan Mathematical Journal, Vol. 67, No. 1, 03.2018, p. 117-132.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Bernstein-Sato polynomials on normal toric varieties

AU - Hsiao, Jen Chieh

AU - Matusevich, Laura Felicia

PY - 2018/3

Y1 - 2018/3

N2 - We generalize the Bernstein-Sato polynomials of Budur, Mustaţǎ, and Saito to ideals in normal semigroup rings. In the case of monomial ideals, we also relate the roots of the Bernstein-Sato polynomial to the jumping coefficients of the corresponding multiplier ideals. To prove the latter result, we obtain a new combinatorial description for the multiplier ideals of a monomial ideal in a normal semigroup ring.

AB - We generalize the Bernstein-Sato polynomials of Budur, Mustaţǎ, and Saito to ideals in normal semigroup rings. In the case of monomial ideals, we also relate the roots of the Bernstein-Sato polynomial to the jumping coefficients of the corresponding multiplier ideals. To prove the latter result, we obtain a new combinatorial description for the multiplier ideals of a monomial ideal in a normal semigroup ring.

UR - http://www.scopus.com/inward/record.url?scp=85043490731&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85043490731&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:85043490731

VL - 67

SP - 117

EP - 132

JO - Michigan Mathematical Journal

JF - Michigan Mathematical Journal

SN - 0026-2285

IS - 1

ER -